# SDR SWIA202301301

- Difficulty date: January 30, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 38,192 hours, 33,307 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH WING WING BOX EXTENSION TRAILING EDGE ASSEMBLY DAMAGED (REF. IPC 57-32-00 ITEM #130) (FILED CLOSED)REMOVED AND REPLACED LH WING BOX EXTENSION TRAILING EDGE ASSEMBLY IN REFERENCE TO DWG. 600-10387 REV. D, SRM 51-21-00, SRM 51-40-11, SRM 51-41-00.ALL WORK WAS PERFORMED BY MHIRJ MOBILE REPAIR TEAM. SEE ATTACHED FOR AIRCRAFT STATEMENT OF WORK.
